Alert archive / Wyoming / Red Flag Warnings in 2012
Red Flag Warning 26, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Aug 16, 2012, 3:22 PM MDT for Lincoln County, Uinta County, Wyoming. It took effect at Aug 17, 2012, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2012, 3:22 PM MDT (21:22 UTC)
- In effect from
- Aug 17, 2012, 1:00 PM MDT
- Expired
- Aug 17, 2012, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Riverton, WY
Counties Lincoln County, WY, Uinta County, WY
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3518 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316 WWUS85 KRIW 162122 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 322 PM MDT THU AUG 16 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TODAY FOR FIRE WEATHER ZONE 277... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY FOR FIRE WEATHER ZONE 277... .GUSTY WEST TO NORTHWEST WIND AND LOW RELATIVE HUMIDITY READINGS WILL OCCUR UNTIL 8 PM THIS EVENING IN FIRE ZONE 277. THE OVERNIGHT WIND WILL BE RELATIVELY LIGHT WITH INCREASING RELATIVE HUMIDITY. BY FRIDAY AFTERNOON...CONDITIONS ACROSS ZONE 277 WILL BE SIMILAR TO TODAY. THEREFORE...UNITA AND SOUTHERN LINCOLN COUNTIES WILL APPROACH AND LIKELY EXCEED RED FLAG CRITERIA. WYZ277-170530- /O.NEW.KRIW.FW.W.0026.120817T1900Z-120818T0200Z/ /O.CON.KRIW.FW.W.0025.000000T0000Z-120817T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 322 PM MDT THU AUG 16 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONE 277. * WINDS...WEST TO NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW HUMIDITY IN THE LOW TO MID TEENS AND CRITICALLY DRY FUELS TO CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH THIS AFTERNOON AND EARLY THIS EVENING AND AGAIN FRIDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
4 follow-up statements
693 WWUS85 KRIW 170143 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 743 PM MDT THU AUG 16 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY FOR FIRE WEATHER ZONE 277... .GUSTY WEST TO NORTHWEST WIND AND LOW RELATIVE HUMIDITY READINGS WILL OCCUR AGAIN FRIDAY AFTERNOON ACROSS ZONE 277 COVERING UINTA AND SOUTHERN LINCOLN COUNTIES. WYZ277-171200- /O.EXP.KRIW.FW.W.0025.000000T0000Z-120817T0200Z/ /O.CON.KRIW.FW.W.0026.120817T1900Z-120818T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 743 PM MDT THU AUG 16 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... * AFFECTED AREA...FIRE WEATHER ZONE 277. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW HUMIDITY IN THE LOW TO MID TEENS AND CRITICALLY DRY FUELS TO CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH FRIDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 21 HTTP://WEATHER.GOV/RIVERTON
151 WWUS85 KRIW 170746 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 146 AM MDT FRI AUG 17 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TODAY FOR FIRE WEATHER ZONE 277... .GUSTY WEST TO NORTHWEST WIND AND LOW RELATIVE HUMIDITY WILL OCCUR AGAIN THIS AFTERNOON ACROSS ZONE 277 COVERING UINTA AND SOUTHERN LINCOLN COUNTIES. WYZ277-172215- /O.CON.KRIW.FW.W.0026.120817T1900Z-120818T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 146 AM MDT FRI AUG 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... * AFFECTED AREA...FIRE WEATHER ZONE 277. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW HUMIDITY IN THE LOW TO MID TEENS AND CRITICALLY DRY FUELS TO CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
953 WWUS85 KRIW 172019 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 219 PM MDT FRI AUG 17 2012 ...RED FLAG WARNING IN EFFECT THROUGH TO 8 PM MDT TODAY FOR FIRE WEATHER ZONE 277... .GUSTY WEST TO NORTHWEST WIND AND LOW RELATIVE HUMIDITY WILL OCCUR AGAIN DURING THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING ACROSS ZONE 277 COVERING UINTA AND SOUTHERN LINCOLN COUNTIES. WYZ277-180200- /O.CON.KRIW.FW.W.0026.000000T0000Z-120818T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 219 PM MDT FRI AUG 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... * AFFECTED AREA...FIRE WEATHER ZONE 277. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW HUMIDITY IN THE LOW TO MID TEENS AND CRITICALLY DRY FUELS TO CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
525 WWUS85 KRIW 180133 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 733 PM MDT FRI AUG 17 2012 WYZ277-180245- /O.EXP.KRIW.FW.W.0026.000000T0000Z-120818T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 733 PM MDT FRI AUG 17 2012 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... THE RED FLAG WARNING FOR EXTREME SOUTHWEST WYOMING WILL BE ALLOWED TO EXPIRE AT 8 PM. $$ 21 HTTP://WEATHER.GOV/RIVERTON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 16, 2:37 PM MDT, 45 minutes earlier.
Area forecast discussion, Aug 16, 2:37 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 237 PM MDT THU AUG 16 2012 .SHORT TERM...TONIGHT THROUGH SUNDAY THE SURFACE FRONT OVER SOUTHWEST WYOMING IS WASHING OUT. THE STRATOCUMULUS DECK BEHIND THE FRONT EAST OF THE DIVIDE HAS ERODED ON SCHEDULE AND HAS BEEN REPLACED BY A FEW LOW BASED CUMULUS CLOUDS WITH BASES AT ROUGHLY THE SAME HEIGHT. TEMPERATURES ARE EVEN COOLER NOW THAN THEY WERE IN MANY AREAS THIS TIME YESTERDAY AS TEMPS ARE BEING HELD IN CHECK WITH LACK OF MIXING BETWEEN THE FRONTAL INVERSION AND THE AIR ABOVE IN SPITE OF CONSIDERABLE SUNSHINE. ONE EXCEPTION ARE THE LOWER ELEVATIONS OF JOHNSON COUNTY AND THE NORTHWEST BIG HORN BASIN WHERE TEMPS ARE IN THE 60S COMPARED TO THE 50S YESTERDAY. THE HIGH PRESSURE RIDGE TO THE WEST ALONG THE PACIFIC COAST WILL CONTINUE TO SLOWLY BUILD INTO THE AREA WITH WARMING TEMPS FRIDAY BUT NOT UNTIL WE EXPERIENCE THE COOLEST NIGHT OF THE WEEK WITH GOOD RADIATIONAL COOLING UNDER CLEAR SKIES TONIGHT ALONG WITH AN ENHANCED LOW LEVEL TEMPERATURE INVERSION. A WEAK SHORTWAVE ON THE BACKSIDE OF THE HUDSON BAY LOW ASSOCIATED WITH THE EXITING LONG WAVE TROUGH TO THE EAST WILL PUSH A WEAK BACKDOOR COLD FRONT ACROSS AREAS EAST OF THE DIVIDE ACCOMPANIED BY A WIND SHIFT TO THE NORTHEAST WITH WINDS AND MIXING DYING OFF BY 09Z SATURDAY. PRIOR TO THIS...AHEAD OF THIS SUBTLE FEATURE...THE LOCAL WRF AND NAM HINT AT A POCKET OF INSTABILITY AND QPF OVER THE WIND RIVER MOUNTAINS...NAMELY THE SOUTH PASS CONVERGENCE ZONE...FOR FRIDAY AFTERNOON SO WILL GIVE THE MODELS THE BENEFIT OF THE DOUBT AND THROW ISOLD IN THAT AREA FOR GOOD MEASURE. TEMPERATURES WILL BE A COUPLE OF DEGREES COOLER SATURDAY BEHIND THE WEAK TROUGH. HIGHS WILL BE BACK IN THE UPPER 80S AT MANY LOWER ELEVATIONS EAST OF THE DIVIDE BY SUNDAY. A WEAK SHORTWAVE MOVING THROUGH THE RIDGE WILL SPARK OFF ISOLATED THUNDERSTORMS IN THE FAR WEST SUNDAY AFTERNOON. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY AN AMPLIFIED RIDGE OF HIGH PRESSURE WILL REMAIN OVER WYOMING AND THE REST OF THE INTERMOUNTAIN WEST THROUGH WEDNESDAY. A SLIGHT WARMING TREND WILL CONTINUE THROUGH THE WEEK...WITH AFTERNOON HIGHS IN THE LOWER 90S RETURNING BY TUESDAY. SLIGHT CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS REMAIN CONFINED TO WESTERN AND NORTHERN MOUNTAINS THROUGH WEDNESDAY. MEDIUM RANGE MODELS CONTINUE TO SLOW DOWN THE PROGRESSION OF THE PACIFIC TROUGH AS IT MAKES ITS WAY ONSHORE ON WEDNESDAY. THE WEAK SHORTWAVE IS STILL PROGGED TO IMPACT WESTERN PORTIONS FOR SUNDAY EVENING INTO MONDAY AS IT EXITS INTO THE HIGH PLAINS. EVEN THOUGH FORECAST CONFIDENCE IS LOW FROM TUESDAY ONWARD...HAVE FOLLOWED PREVIOUS FORECASTS GUIDANCE AND SIDED MORE WITH THE ECMWF SOLUTION. THE ECMWF KEEPS THE RIDGE IN PLACE UNTIL WEDNESDAY AFTERNOON...WHEN THE PACIFIC TROUGH...COMBINES WITH A STRONGER STORM SYSTEM MOVING SOUTH FROM THE GULF OF ALASKA...PUSHES THE RIDGE EASTWARD INTO THE PLAINS. THE GFS IS STILL VERY PROGRESSIVE WITH THE PACIFIC SYSTEM...BRINGING THE FIRST SHORTWAVE ACROSS SOUTHERN MONTANA TUESDAY NIGHT...FOLLOWED BY A SECOND SHORTWAVE MOVING THROUGH ON THURSDAY. KEPT CHANCE POPS CONFINED TO MAINLY WESTERN AREAS FOR WEDNESDAY THROUGH WEDNESDAY NIGHT...WITH ISOLATED POPS OVER THE NORTHWESTERN MOUNTAINS ON THURSDAY. && .AVIATION.../00Z ISSUANCE/ BREEZY CONDITIONS ARE LIKELY OVER THE HIGHER ELEVATIONS OF WEST CENTRAL WYOMING THROUGH FRIDAY DUE TO A CONSISTENT NORTHWEST FLOW ALOFT. HOWEVER...NOT MUCH OF A PRESSURE OR WIND GRADIENT THIS WEEKEND. OTHERWISE...HIGH PRESSURE BUILDS INTO THE REGION LATER FRIDAY INTO THIS WEEKEND. THE RESULT WILL BE DRY WEATHER AND VFR CONDITIONS OVER THE NEXT FEW DAYS. && .FIRE WEATHER... THE RED FLAG WARNING WILL CONTINUE FOR ZONE 277 THROUGH 2000. WINDS AND RELATIVE HUMIDITY STILL APPEAR TO BE BORDERLINE FOR THIS EVENT AND WILL LET IT RIDE. TONIGHT SHOULD FEATURE THE COOLEST NIGHT OVERALL FOR THE WEEK AS COOLER AIR FROM YESTERDAYS COLD FRONT STILL IN PLACE ALONG WITH IDEAL RADIATIONAL COOLING EXPECTED WITH CLEAR SKIES AND LIGHT WINDS. FRIDAY WILL BE WARMER AS A RIDGE TO THE WEST ALONG THE PACIFIC COAST TRIES TO NUDGE IN FROM THE WEST. WILL BE ISSUING YET ANOTHER BORDERLINE RED FLAG WARNING FOR ZONE 277 VALID FROM 1300 THROUGH 2000 FRIDAY FOR BORDERLINE LOW RH AND INCREASING WESTERLY SURFACE WINDS AS ANOTHER SURFACE 1020MB HIGH BUILDS IN INCREASING THE SURFACE GRADIENT THAT WILL BUILD IN BEHIND A WEAK UPPER LEVEL DISTURBANCE MOVING SOUTHEAST ACROSS THE NORTHERN PLAINS. ONLY AN ISOLATED THUNDER CELL OR TWO ARE EXPECTED ALONG THE WIND RIVER RANGE AHEAD OF THE WEAK BACKDOOR COOL FRONT THAT WILL MAINLY ONLY AFFECT AREAS EAST OF THE DIVIDE TONIGHT IN THE FORM OF A WIND SHIFT TO THE NORTHEAST. THESE NORTHEAST WINDS SHOULD DIE OFF BY 0300. HIGH TEMPERATURES SATURDAY WILL ONLY BE A COUPLE OF DEGREES COOLER. BY SUNDAY AS THE AFOREMENTIONED RIDGE OF HIGH PRESSURE BUILDS IN FROM THE WEST...HIGHS AT THE LOWER ELEVATIONS EAST OF THE DIVIDE WILL APPROACH THE UPPER 80S ALONG WITH A RELATIVE HUMIDITY IN THE MID TO UPPER TEENS. MAINLY DRY WEATHER IS EXPECTED TONIGHT THROUGH SUNDAY. HOWEVER A WEAK SHORTWAVE MOVING THROUGH THE RIDGE WILL SPARK OFF ISOLATED THUNDERSTORMS IN THE FAR WEST SUNDAY AFTERNOON. && .RIW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING WYZ277. RED FLAG WARNING FROM 1 PM TO 8 PM MDT FRIDAY WYZ277. && SHORT TERM...LIPSON LONG TERM...LAVOIE AVIATION...KPL FIRE WEATHER...LIPSON
Hazardous weather outlook, Aug 16, 2:54 PM MDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 254 PM MDT THU AUG 16 2012 WYZ001>020-022>030-171100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 254 PM MDT THU AUG 16 2012 ...A RED FLAG WARNING IS IN EFFECT FOR EXTREME SOUTHWEST WYOMING FROM 1 PM UNTIL 8 PM TODAY... ...A RED FLAG WARNING IS IN EFFECT FOR EXTREME SOUTHWEST WYOMING FROM 1 PM UNTIL 8 PM FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT GUSTY WIND...WARM TEMPERATURES...AND VERY DRY CONDITIONS WILL RESULT IN LARGE FIRE GROWTH POTENTIAL IN EXTREME SOUTHWEST WYOMING FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING. PLEASE SEE RED FLAG WARNING PRODUCT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY WIND...WARM TEMPERATURES...AND VERY DRY CONDITIONS WILL RESULT IN LARGE FIRE GROWTH POTENTIAL IN EXTREME SOUTHWEST WYOMING FRIDAY AFTERNOON AND EARLY EVENING. PLEASE SEE RED FLAG WARNING PRODUCT FOR MORE INFORMATION. SUNDAY THROUGH TUESDAY...ISOLATED THUNDERSTORMS WESTERN MOUNTAINS AND FAR WEST VALLEYS. WEDNESDAY...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS NORTHWEST. ISOLATED THUNDERSTORMS CENTRAL AND SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
Nearby
Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.